Alert archive / Colorado / River Flood Warnings in 2019

River Flood Warning 9, NWS Pueblo, CO

June 30, 2019Otero County, Colorado

NWS Pueblo, CO issued this river flood warning at Jun 30, 2019, 7:14 PM MDT for Otero County, Colorado. It took effect at Jul 1, 2019, 9:00 PM MDT. It was in force for 20 days.

The area

The outline as issued.

The facts

Issued
Jun 30, 2019, 7:14 PM MDT (01:14 UTC)
In effect from
Jul 1, 2019, 9:00 PM MDT
Expired
Jul 21, 2019, 7:14 PM MDT
In force
20 days
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Otero County, CO

The radar

The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at La Junta (LXHC2).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07123000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

482 
WGUS45 KPUB 010114
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo Co
714 PM MDT Sun Jun 30 2019

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

An increase in water releases from the Pueblo Reservoir will lead to 
minor flooding along the Arkansas River at Avondale and La Junta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-011313-
/O.NEW.KPUB.FL.W.0008.190701T0600Z-000000T0000Z/
/ADLC2.1.ER.190701T0600Z.190701T1200Z.000000T0000Z.UU/
714 PM MDT Sun Jun 30 2019

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River Near Avondale.
* from late tonight until further notice.
* At  7:00 PM Sunday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and 
  continue to rise to near 7.1 feet by midmorning tomorrow. 
  additional rises are possible thereafter.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-011313-
/O.NEW.KPUB.FL.W.0009.190702T1200Z-000000T0000Z/
/LXHC2.1.ER.190702T1200Z.190703T0600Z.000000T0000Z.UU/
714 PM MDT Sun Jun 30 2019

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River At La Junta.
* from Tuesday morning until further notice.
* At  6:15 PM Sunday the stage was 8.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by midmorning Tuesday and 
  continue to rise to near 11.5 feet by early Wednesday afternoon.
* Impact...At 11.0 feet...Minor Flood. Minor agricultural flooding..

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
3 follow-up statements
712 
WGUS85 KPUB 011532
FLSPUB
Flood Statement
National Weather Service Pueblo Co
932 AM MDT Mon Jul 1 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

.High flows and minor flooding will continue along the Arkansas 
River due to increased water releases from Pueblo Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-020331-
/O.EXT.KPUB.FL.W.0008.000000T0000Z-190702T1030Z/
/ADLC2.1.ER.190701T0552Z.190701T1330Z.190701T2230Z.UU/
932 AM MDT Mon Jul 1 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until late tonight...Or until the warning is cancelled.
* At  9:15 AM Monday the stage was 7.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-020331-
/O.EXT.KPUB.FL.W.0009.190702T0300Z-190704T1500Z/
/LXHC2.1.ER.190702T0300Z.190703T0000Z.190704T0300Z.UU/
932 AM MDT Mon Jul 1 2019

The Flood Warning continues for
  The Arkansas River At La Junta.
* from this evening to Thursday morning...Or until the warning is 
  cancelled.
* At  9:15 AM Monday the stage was 10.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this evening and continue
  to rise to near 11.4 feet by after midnight Wednesday morning.the 
  river will fall below flood stage by late Wednesday evening.
* Impact...At 11.0 feet...Minor Flood. Minor agricultural flooding..

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
185 
WGUS85 KPUB 021618
FLSPUB
Flood Statement
National Weather Service Pueblo Co
1018 AM MDT Tue Jul 2 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.High flows and minor flooding will continue along the Arkansas 
River due to increased water releases from Pueblo Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC089-030417-
/O.EXT.KPUB.FL.W.0009.000000T0000Z-190704T0800Z/
/LXHC2.1.ER.190703T0430Z.190703T1200Z.190703T2000Z.UU/
1018 AM MDT Tue Jul 2 2019

The Flood Warning continues for
  The Arkansas River At La Junta.
* until late Wednesday night...Or until the warning is cancelled.
* At  9:15 AM Tuesday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this evening and continue
  to rise to near 11.3 feet by midmorning tomorrow. The river will 
  fall below flood stage by early tomorrow afternoon.
* Impact...At 11.0 feet...Minor Flood. Minor agricultural flooding..

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
245 
WGUS85 KPUB 031524
FLSPUB
Flood Statement
National Weather Service Pueblo Co
924 AM MDT Wed Jul 3 2019

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.High flows and minor flooding will continue along the Arkansas 
River due to recent increased water releases from Pueblo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-040324-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0830Z.190704T0600Z.000000T0000Z.UU/
924 AM MDT Wed Jul 3 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  9:00 AM Wednesday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 7.2 feet by after midnight tonight.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-031554-
/O.CAN.KPUB.FL.W.0009.000000T0000Z-190704T0800Z/
/LXHC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
924 AM MDT Wed Jul 3 2019

The Flood Warning is cancelled for
  The Arkansas River At La Junta.
* At  8:15 AM Wednesday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 10.5 feet 
  early Friday evening.
* Impact...At 10.0 feet...Action Stage. The river is bankfull..

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 30, 3:06 PM MDT, 4 hours 8 minutes earlier.

Area forecast discussion, Jun 30, 3:06 PM MDT, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
306 PM MDT Sun Jun 30 2019

.SHORT TERM...(This evening through Monday)
Issued at 234 PM MDT Sun Jun 30 2019

Convection today slightly more vigorous and widespread over the
mountains than the past few afternoons, as low/mid levels have
moistened slightly versus 24 hrs ago. Still not a great deal of
upper forcing to focus storms, and with weak shear, most activity
has been relatively short lived. Storms will continue into
the evening, mainly along and west of I-25, with gusty outflow
winds/lightning and brief heavy rainfall the main storm threats.
Steering currents remain weak into the evening, so low threat of
some flash flooding is present over local burn scars if slow moving
storms develop overhead. Activity gradually diminishes again
overnight, though some weak upper energy moving into wrn CO may keep
at least some light showers going over the higher terrain well into
the night. Overnight lows will remain mild as convective debris
cloudiness slowly dissipates toward Mon morning.

On Monday, combination of increased moisture, weak upper energy and
surface boundary dropping south through the plains should all
enhance thunderstorm chances across much of the region through the
day. Some disagreement among the models on location of heaviest
rainfall on the plains, with GFS slightly farther north with
stronger convection than last couple runs of the NAM. Won't get too
hung up on the meso-scale details at this point, and will blanket
most of the mountains and interior valleys with likely pops and keep
high chance to likely numbers along the I-25 corridor as well.
Eastern plains will see better chance of storms than the past few
days as well, though areas near the KS border won't see much
activity until Mon evening. Low level shear vectors are weak (20
kts or less) and chopped up looking, suggesting severe threat is
low, though with CAPE running 1000 J/kg or higher and boundary on
the plains, a few brief pulse severe storms are not out of the
question. Main threat will again be heavy rainfall on burn scars,
with mesoscale guidance hinting at perhaps the Spring scar having
the best chance of higher rainfall totals. Max temps all areas will
drift downward a few degf as convection and clouds should increase
quickly from midday onward, especially over the higher terrain.

.LONG TERM...(Monday night through Sunday)
Issued at 234 PM MDT Sun Jun 30 2019

Not much change to the forecast thinking through the extended
period with some changes heading into next weekend. Ensemble
spreads continue to be low end with slightly elevated confidence
in the overall forecast.

Monday night into Tuesday...expect widespread showers and
thunderstorms to be ongoing Monday evening across the region. A
very slow moving upper disturbance will be transitioning across
southern Colorado through the overnight hours. This will likely
keep showers and thunderstorms going into the early morning hours,
especially out near the Kansas border. The main threats appear to
be locally heavy rainfall which could pose a flash flood threat on
area burn scar and urban areas. Lightning, small hail and strong
wind gusts may also be possible, especially during the evening
hours. Thunderstorm intensity should diminish overnight as
instability weakens across the region.

For Tuesday, the upper disturbance will continue to drift slowly
east into Kansas through the morning hours. Behind the departing
system, a cold front will have dropped south across the I-25
corridor through the morning with flow turning north to
northeasterly across the region. This will lead to another round
of afternoon showers and thunderstorms initiating off the Eastern
Mountains and spreading east across the Plains through the
evening. Again, lack of shear should keep convection from becoming
to strong, with the primary threat being locally heavy rainfall
and an increased potential for flash flooding on area burn scars.
This activity should dissipate through the evening, as high
pressure over the Desert Southwest begins to build northward
across Colorado.

Wednesday and Thursday...high pressure will shift east across
Colorado for Wednesday and Thursday. This will lead to slightly
drier conditions across the region for both days. Expect any
shower and thunderstorm activity to develop initially over the
mountains, with little movement expected off the higher terrain.
The better chances for showers and thunderstorms will be Wednesday
as residual moisture and instability should be enough for at least
scattered activity. Drier conditions are expected on the 4th of
July on Thursday with possibly isolated thunderstorms over the
mountains at best. Temperatures will also warm both days with at
least mid 90s across the Plains.

Friday into Sunday...the upper level ridge is forecast to shift
eastward into the Central Plains into the with more monsoon like
energy working its way northward into the Rockies for the weekend.
Friday will be a transition day with increased chances for showers
and thunderstorms with more widespread shower activity Saturday
into Sunday. Much will depend on when a cold front will move
across the Plains. Yesterdays model guidance was about 24 hours
faster with the front on Friday. Current solutions have it coming
through on Saturday. Whenever the front does come through, there
will be increased chances for showers and thunderstorms over the
weekend and cooler temperatures with highs in the 80s.  Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 234 PM MDT Sun Jun 30 2019

VFR conditions expected at all TAF sites tonight and Monday.
Scattered thunderstorms over the mountains will drift across the
adjacent valleys and plains late this afternoon and evening
hours and will likely impact all terminals. Thunderstorms will be
high based with cigs remaining VFR, though brief rainfall and
gusty/erratic outflow winds up to 40 kts will be possible with any
storms. Thunderstorm chances diminish beginning after 02z with
VFR cigs persisting into the overnight hours, especially along the
Continental Divide where some showers will be possible overnight. On
Monday, continue chance for afternoon thunderstorms all areas.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...MOZLEY
AVIATION...PETERSEN
Hazardous weather outlook, Jun 30, 11:29 AM MDT, 7 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1129 AM MDT Sun Jun 30 2019

COZ058>089-093>099-011730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1129 AM MDT Sun Jun 30 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms will develop over
the mountains early this afternoon, with a few storms moving into
the Interstate 25 corridor and adjacent plains during the late
afternoon and evening. The main threats with thunderstorms today
will be dangerous cloud to ground lightning and localized wind
gusts up to 50 mph. One or two stronger storms over the mountains
could contain some locally heavy rainfall and even some brief
small hail under 1/2 inch in diameter.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

On Monday, slow moving thunderstorms across the mountains will
increase the risk of flash flooding, especially over area burn
scars. Some strong to severe thunderstorms may develop over the
eastern Plains Monday afternoon, with the potential for large
hail, gusty winds, and cloud to ground lightning underneath the
strongest storms.

Otherwise, there is a daily chance for flash flooding over the
burn scars with non-severe thunderstorms scattered across the
region.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across the mountains this afternoon and evening.

10/SKELLY

In the hours before

Special weather statement, Jun 30, 1:29 PM MDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
129 PM MDT Sun Jun 30 2019

COZ065-066-069-302015-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
129 PM MDT Sun Jun 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAGUACHE COUNTY
UNTIL 215 PM MDT...

At 129 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of North Pass, or 44 miles southeast of Gunnison, moving
northeast at 5 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central
Saguache County.

LAT...LON 3787 10654 3803 10663 3820 10639 3796 10622
TIME...MOT...LOC 1929Z 238DEG 6KT 3799 10650

ep
Special weather statement, Jun 30, 1:31 PM MDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
131 PM MDT Sun Jun 30 2019

COZ060>062-064-065-069-072-302015-
Central Chaffee County Below 9000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
131 PM MDT Sun Jun 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHAFFEE AND NORTH
CENTRAL SAGUACHE COUNTIES UNTIL 215 PM MDT...

At 131 PM MDT, Doppler radar was tracking a strong thunderstorm near
Poncha Pass, or 21 miles west of Hayden Pass Burn Scar, moving
northeast at 5 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bonanza and Poncha Pass.

LAT...LON 3842 10628 3842 10625 3844 10625 3845 10626
      3855 10613 3832 10598 3825 10619 3839 10631
TIME...MOT...LOC 1931Z 242DEG 5KT 3838 10615

ep
Special weather statement, Jun 30, 3:05 PM MDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
305 PM MDT Sun Jun 30 2019

COZ065-067>070-302145-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
305 PM MDT Sun Jun 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO GRANDE COUNTY UNTIL
345 PM MDT...

At 304 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Del Norte, or 35 miles west of Alamosa, moving east at
15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Monte Vista and Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3756 10658 3773 10655 3774 10612 3747 10616
TIME...MOT...LOC 2104Z 277DEG 13KT 3764 10648

ep
Special weather statement, Jun 30, 3:31 PM MDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
331 PM MDT Sun Jun 30 2019

COZ076-077-079-083-302215-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
331 PM MDT Sun Jun 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 415
PM MDT...

At 330 PM MDT, Doppler radar was tracking a strong thunderstorm near
Royal Gorge, or 21 miles northeast of Hayden Pass Burn Scar, moving
north at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Royal Gorge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3835 10529 3833 10545 3869 10564 3869 10532
TIME...MOT...LOC 2130Z 167DEG 16KT 3843 10540

kam
Special weather statement, Jun 30, 6:06 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
606 PM MDT Sun Jun 30 2019

COZ085-086-010030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
606 PM MDT Sun Jun 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES UNTIL 630 PM MDT...

At 605 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pinon, or 13 miles north of Pueblo, moving northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Significant amounts of hail is likely occurring with this storm.

Locations impacted include...
Pinon and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3837 10462 3846 10472 3859 10452 3847 10436
TIME...MOT...LOC 0005Z 238DEG 25KT 3846 10460

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:06 PM MDTSpecial Weather StatementPUBPueblo24 min
Jun 30, 6:13 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo32 min
Jun 30, 6:38 PM MDTAreal Flood AdvisoryPUBEl Paso, Pueblo52 min
Jun 30, 7:14 PM MDTRiver Flood WarningPUBPueblo21 days
Jul 1, 12:26 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano2 hr
Jul 1, 12:37 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 1, 1:06 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano3 hr
Jul 1, 1:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 1, 1:14 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 1, 1:38 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jul 1, 1:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jul 1, 2:02 PM MDTAreal Flood AdvisoryPUBHuerfano3 hr
Jul 1, 2:44 PM MDTSpecial Weather StatementPUBFremont31 min
Jul 1, 3:13 PM MDTSpecial Weather StatementPUBFremont32 min
Jul 1, 3:57 PM MDTSpecial Weather StatementPUBPueblo33 min
Jul 1, 4:26 PM MDTSpecial Weather StatementPUBPueblo34 min
Jul 1, 4:40 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers50 min
Jul 1, 4:42 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo48 min
Jul 1, 4:44 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jul 1, 4:49 PM MDTFlash Flood WarningPUBPueblo3 hr
Jul 1, 4:50 PM MDTSpecial Weather StatementPUBOtero25 min
Jul 1, 4:57 PM MDTSpecial Weather StatementPUBOtero33 min
Jul 1, 5:23 PM MDTSpecial Weather StatementPUBKiowa52 min
Jul 1, 5:24 PM MDTAreal Flood AdvisoryPUBCrowley, Otero, Pueblo3 hr
Jul 1, 5:27 PM MDTSpecial Weather StatementPUBCrowley63 min
Jul 1, 5:27 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers48 min
Jul 1, 5:39 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers66 min
Jul 1, 5:49 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas41 min
Jul 1, 5:59 PM MDTSpecial Weather StatementPUBOtero31 min

Nearby

River Flood Warnings in Colorado, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.